# SDR 07FDEA00593

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- Aircraft time: 66,747 hours, 20,769 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB OUTER SECTION UPPER AFT SKIN PANEL FOUND 1 CRACK 2, 5" LONG.  REPAIRED CRACKED SKIN PANEL IAW SB 55-18 AND EA NR 8-5510-103679.  WORKED IN   CONJUNCTION WITH NRC N00898/I030898.
